# SDR IPXA1B66324

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGNCY EXIT LIGHT IN CEILING PANEL BY ENTRANCE DOOR IS INOP.  RELAMPED EMERGENCY EXIT LIGHT IAW MM 33-51-07-2. OPS CKS NORMAL.
